# SDR COMA0060452

- Difficulty date: May 28, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 3,934 hours, 4,099 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Part time: 3,934 hours, 4,099 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND .1562 RIVET HOLE WITH .10 EDGE DISTANCE TO A .125 RIVET HOLE ON 621.0 BULKHEAD (INSIDE BAGGAGE DOOR AREA).  REPAIRED 621.0 BULKHEAD BY FABRICATING A DOUBLER FROM 2024-T3-050 AND INSTALLING IAW WVAC EO 601R-53-1354.
